# SDR FDEA202104060831

- Difficulty date: April 6, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 33,015 hours, 18,199 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 224D0404503
- Condition: Worn
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST GREEN HYDRAULIC SYSTEM PASSING THROUGH FL290.  FLUID LEVEL DECREASED TO RED DOT ALMOST  IMMEDIATELY.  LEVELED A\C AT FL330, SLOWED TO GREEN  DOT.  COMPLIED WITH QRH.  DESCENDED TO FL310 AND  MAINTAINED .65 MACH.  CONTINUED TO MEMPHIS,  EMERGENCY DECLARED WITH CENTER, MANUAL GRAVITY  EXTENDED GEAR.  LANDED 18R EXITED HIGH SPEED TO BE  TOWED IN.  I  CAPT. GREEN/REPORTS HYD PUMPS  WERE ONLY OPERABLE FOR 10S  DURING FLUID DECREASE. BOTH WERE  TURNED OFF WITHIN 10 SECONDS.  FOUND #2 ENG GREEN HYD PUMP SUCTION LINE LEAKING AT FIRST CLAMP ABOVE PUMP.  BRACKET THAT SHOULD HOLD CLAMP WAS BROKEN AND WORE THRU LINE. REMOVED AND REPLACED LINE AND BRACKET.
